# SDR USAASB08062

- Difficulty date: August 17, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL, MAINTENANCE REPORTED THE AFT EMERGENCY LIGHTS CYCLING ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE AFT LT EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECK NORMAL.  (S)
